# SDR AALA20091203LAS02

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 60,294 hours, 21,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAR LOCK ASSEMBLY MISSING AT FORWARD POSITION ON AFT SERVICE DOOR 4L EMERGENCY EXIT SLIDE GIRT BAR.  REPLACED BAR LOCK ASSEMBLY.
